IJPAM: Volume 81, No. 4 (2012)

EMBEDDINGS OF GENERAL CURVES IN
PROJECTIVE SPACES IN THE RANGE OF THE CUBICS

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract. Here we prove the existence of linearly normal smooth curves $C\subset \mathbb {P}^r$, $r\ge 5$, with maximal rank, $h^1(X,\mathcal {O}_C(1)) \le r +\lfloor r/2\rfloor -2$, any genus at most of order $r^3/12$ and general moduli. In this range of degrees and genera we prove the surjectivity of the restriction map $H^0(\mathbb {P}^r,\mathcal {O}_{\mathbb {P}^r}(3)) \to H^0(C,\mathcal {O}_C(3))$.

Received: August 20, 2012

AMS Subject Classification: 14H50, 14H51

Key Words and Phrases: postulation, curve with general moduli, maximal rank conjecture, cubic hypersurfaces

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 81
Issue: 4